# SDR 29GA94752052213

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 32,169 hours, 41,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295141191
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4082 PKB/CLE CABIN DOOR SNUBBER CABLE CAUGHT ON DOOR CAM.  FOUND CABLE STUCK ON DOOR STOP, MOVED CABLE FREE OF DOOR STOP, OPERATIONAL CHECK SATISFACTORY.
